# SDR 06FDEA02740

- Difficulty date: July 29, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW OUTBD FLAP INBD HINGE BRACKET (WING MOUNTED) BARREL NUT SPOTFACE FOUND WITH SURFACE CORROSSION.  SNRM N01868: RT FWD O/B FLAP HINGE BARREL NUT SPOTFACE CORROSION REMOVED AS PER CMM 57-44-08 PG 612-615 AND FOUND WITHIN DAC DWG ARL 0502 LIMIT.  ORIGNAL THK I/B: 0.384", O/B: 0.384", REMAINING THK I/B: 0.381", O/B: 0.381", MATERIAL REMOVED I/B: 0.003, O/B:0.003.  REPAIR CARRIED OUT AS PER CMM 57-44-08 AND CLASSIFIED AS MINOR PER GMM 6-2-100.
